# SDR DALA2023062705156

- Difficulty date: June 23, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 54,161 hours, 38,713 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON MENBRANE STA Y=200 TO STA Y=218 AND X=60 TO X=22 AT PASSENGER CABIN. SUMMARY OF NRC 00645: CORROSION LEVEL 2. MEMBRANE STA Y=200 TO STA Y=218 AND X=60 TO X=22 WAS FABRICATED AND REPLACED PER DWG 9936535-3 REV CS. (LP #2831368)
